# SDR DALA2019062703876

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT AFT UPPER EDGE RETAINER ON LH SLIDE WINDOW WAS FOUND (CPIL). NRC 00654: AFT UPPER EDGE RETAINER ON LH SLIDE WINDOW WAS REPAIRED PER B717-200 SRM 56-10-02-2R. (LP #1142006)
